# SDR UALA2011090704864

- Difficulty date: September 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 34,592 hours, 14,303 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK HOLDER ABOVE 37 DEF IS ABOUT TO OPEN.  REMOVED O2 CONTAINER AND REPLACED DOOR ASSY AND LATCH ASSY.  MISSING TEST BUTTON ASSY & THEN REINSTALLED.  INSTALLED TEST BUTTON, ACP ADJ AND TEST.  CHKS GOOD.
